MathSciNet Relay Station
MathSciNet bibliographic data
MR16533 46.3X
Schatten, Robert; von Neumann, John The cross-space of linear transformations. II. Ann. of Math. (2) 47, (1946). 608–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement